CureZone   Log On   Join
Re: bad reaction - HELP
 
NancyAng Views: 3,007
Published: 13 years ago
 
This is a reply to # 1,128,561

Re: bad reaction - HELP


Sounds like labyrinthitis. My evil ex-boyfriend had that a few years ago. It tends to be a part of the flu, and probably isn't a result of taking the Miracle-Mineral-Supplement . He has an infection of the inner ear (the labyrinth) and it tends to make you dizzy and nauseous. If anything, you might want to try continuing with the Miracle-Mineral-Supplement to see if you can get rid of it.

If it is labyrinthitis, it takes about a month to clear up on it's own.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.457 sec, (1)